# SDR AUS20040309

- Difficulty date: April 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA7670006131
- Condition: Ruptured
- Location: Drag Control Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) ROLL SPOILER ACTUATOR PRESSURE HOSE RUPTURED. LOSS OF YELLOW HYDRAULIC SYSTEM FLUID.
